Home > Department of Mathematics > Publications > Research Publications 2011
How to contact us

Department of Mathematics
Columbia House
London School of Economics
Houghton Street
London WC2A 2AE, UK

 

Email: maths.info@lse.ac.uk|
Tel: +44(0)207 955 7732/7925

 

Click here| for information on how to get to LSE using public transport and maps of the campus

Research Publications 2011

 

Below is a list of all the publications produced by the members of the Department of Mathematics in 2008. You can find information about the research disciplines within the Department and the research interests of our academics, here. For the Department's most recent publications, please click here|.

 

 Brightwell, Graham and Cohen, Gérard and Fachini, Emanuela and Fairthorne, Marianne and Körner, János and Simonyi, Gábor and Tóth, Ágnes (2011) Permutation capacities and oriented infinite paths|. Electronic notes in discrete mathematics, 38 . pp. 195-199. ISSN 1571-0653

Pokrovskiy, Alexey (2011) Partitioning 3-coloured complete graphs into three monochromatic paths|. Electronic notes in discrete mathematics, 38 . pp. 717-722. ISSN 1571-0653

 Brazil, Marcus and Ras, Charl J. and Swanepoel, Konrad and Thomas, Doreen A. (2011) Generalised k-steiner tree problems in normed planes|. arXiv.org. 

Alpern, Steven and Fokkink, Robbert and Timmer, Marco and Casas, Jerome (2011) Ambush frequency should increase over time during optimal predator search for prey.| Journal of The Royal Society interface, 8 (64). pp. 1665-1672. ISSN 1742-5689

Swanepoel, Konrad and Villa, Rafael (2011) Maximal equilateral sets|. arXiv.   

 Martini, Horst and Spirova, Margarita and Swanepoel, Konrad (2011) Geometry where direction matters—or does it?| The mathematical intelligencer, 33 (3). pp. 115-125. ISSN 0343-6993

Bauerle, N. and Veraart, Luitgard A. M. (2011) Einblicke in die Finanzmathematik: Optionsbewertung und Portfolio-Optimierung|. In: Wendland, Katrin and Werner, Annette , (eds.) Facettenreiche Mathematik: Einblicke in die moderne mathematische Forschung für alle, die mehr von Mathematik verstehen wollen. Vieweg & Teubner. ISBN 9783834814142

 Pretorius, Lou M. and Swanepoel, Konrad (2011) Embedding a Latin square with transversal into a projective space.| Journal of combinatorial theory, series A, 118 (5). pp. 1674-1683. ISSN 0097-3165

 Subasi, Munevver Mine and Subasi, Ersoy and Anthony, Martin and Hammer, Peter L. (2011)A new imputation method for incomplete binary data|. Discrete applied mathematics, 159 (10). pp. 1040-1047. ISSN 0166-218X

Swanepoel, Konrad (2011) Midpoint sets contained in the unit sphere of a normed space|. Studia scientiarum mathematicarum hungarica, 48 (2). pp. 180-192. ISSN 0081-6906   

Cereceda, Luis and van den Heuvel, Jan and Johnson, Matthew (2011) Finding paths between 3-colorings|. Journal of graph theory, 67 (1). pp. 69-82. ISSN 0364-9024  

 Lon, Polly and Zervos, Mihail (2011) A model for optimally advertising and launching a product|. Mathematics of operations research, 36 (2). pp. 363-376. ISSN 0364-765X 

Xu, Zibo (2011) A stochastic Ramsey theorem|. Journal of combinatorial theory, series A, 118 (4). pp. 1392-1409. ISSN 0097-3165  

 Bollobás, Bela and Brightwell, Graham and Morris, Robert (2011) Shadows of ordered graphs.| Journal of combinatorial theory, series A, 118 (3). pp. 729-747. ISSN 0097-3165 

Bingham, N. H. and Ostaszewski, A. J. (2011) Homotopy and the Kestelman-Borwein-Ditor theorem|. Canadian mathematical bulletin, 54 (1). pp. 12-20. ISSN 0008-4395  

Campi, Luciano and Cetin, Umut and Danilova, Albina (2011) Dynamic Markov bridges motivated by models of insider trading.| Stochastic processes and their applications, 121 (3). pp. 534-567. ISSN 0304-4149 

Ostaszewski, Adam (2011) Analytically heavy spaces: analytic cantor and analytic Baire theorems.| Topology and its applications, 158 (3). pp. 253-275. ISSN 0166-8641  

Anthony, Martin (2011) Generalization error bounds for the logical analysis of data|. Rutcor Research Report, 1-2011. Rutgers University, New Jersey, USA.

Alpern, Steven (2011) Find-and-fetch search on a tree|. Operations research, 59 (5). pp. 1258-1268. ISSN 0030-364X

 Alpern, Steven and Morton, Alec and Papadaki, Katerina (2011) Patrolling games|. Operations research, 59 (5). pp. 1246-1257. ISSN 0030-364X

 Batu, Tugkan and Berenbrink, Petra and Cooper, Colin (2011) Chains-into-bins processes|. In: Iliopoulos, Costas S. and Smyth, William F., (eds.) Combinatorial Algorithms. Lecture notes in computer science (6460). Springer, pp. 314-325. ISBN 9783642192210

Bhattacharyya, T. and Sasane, Amol J. (2011) Coherence of the real symmetric Hardy algebra|. Operators and matrices, 5 (2). pp. 303-308. ISSN 1846-3886

Brightwell, Graham and Luczak, Malwina J. (2011) Order-invariant measures on causal sets|. Annals of applied probability, 21 (4). pp. 1493-1536. ISSN 1050-5164

Curtain, Ruth F. and Sasane, Amol J. (2011) On Riccati equations in Banach algebras|. SIAM journal on control and optimization (SICON), 49 (2). pp. 464-475. ISSN 0363-0129 Not available from LSE Research Online.  

Gapeev, Pavel V. and Shiryaev, Albert N. (2011) On the sequential testing problem for some diffusion processes|. Stochastics: an international journal of probability and stochastic processes, 83 (4-6). pp. 519-535. ISSN 1744-2508 Not available from LSE Research Online.  

Gossner, Olivier (2011) Simple bounds on the value of a reputation|. Econometrica, 79 (5). pp. 1627-1641. ISSN 0012-9682

Gossner, Olivier and Tsakas, Elias (2011) Reasoning-based introspection|. Theory and decision, Online . ISSN 0040-5833

Lokka, A. and Zervos, Mihail (2011) A model for the long-term optimal capacity level of an investment project|. International journal of theoretical and applied finance, 14 (02). p. 187. ISSN 0219-0249 

 Maad Sasane, Sara and Sasane, Amol J. (2011) Generators for rings of compactly supported distributions|. Integral equations and operator theory, 69 (1). pp. 63-71. ISSN 0378-620X

 Schick, Thomas and Simon, Robert Samuel and Spiez, Stanislav and Torunczyk, Henryk (2011) A parametrized version of the Borsuk-Ulam theorem|. Bulletin of the London mathematical society, 43 (6). pp. 1035-1047. ISSN 0024-6093

Veraart, Luitgard A. M. (2011) Optimal investment in the foreign exchange market with proportional transaction costs|. Quantitative finance, 11 (4). pp. 631-640. ISSN 1469-7688

 Łuczak, Tomasz and Simonovits, Miklós and Skokan, Jozef (2011) On the multi-colored Ramsey numbers of cycles|. Journal of graph theory, 69 (2). pp. 169-175. ISSN 0364-9024

 

 

 

Share:Facebook|Twitter|LinkedIn|